MathSciNet Relay Station
MathSciNet bibliographic data
MR1664055 68T05
Shawe-Taylor, John; Bartlett, Peter L.; Williamson, Robert C.; Anthony, Martin Structural risk minimization over data-dependent hierarchies. IEEE Trans. Inform. Theory 44 (1998), no. 5, 1926–1940.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement